Acetaminophen Reg Strength Tablet 325mg 100Ct OTC802401 by Akron Pharma Acetaminophen Reg Strength Tablet 325mg 100Ct OTC802401 by Akron Pharma Acetaminophen Reg Strength Tablet 325mg 100Ct OTC802401 by Akron Pharma Acetaminophen Reg Strength Tablet 325mg 100Ct OTC802401 by Akron Pharma
Acetaminophen Reg Strength Tablet 325mg 100Ct OTC802401 by Akron Pharma

Acetaminophen Reg Strength Tablet 325mg 100Ct

SKU
OTC802401
Share by Email
1 Bottle (BT)
$7.80

Product Information

Regular Strength Acetaminophen Tablets, 325 mg, Bottle of 100
  • Akron Pharma regular strength pain reliever, fever reducer
  • Multi-symptom pain relief: headache, backache arthritis pain, muscular aches, the common cold
  • 325 mg acetaminophen
  • Aspirin-Free
  • Compare to the active ingredient in Regular Strength Tylenol
  • One bottle of 100 tablets
Más Información
Número en Catálogo 1204
Código UPC 681131280426
Cubierto por Medicare No
Grado de promedio 0
Código PF PF11147
FSA covered No
Form Tablet
Strength 325 mg
Paquete 1 Bottle (BT)
Estéril No
Brand Akron Pharma